# SDR SWAA2024102846083

- Difficulty date: October 8, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N8513F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36976
- Aircraft time: 26,605 hours, 13,201 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 241AAF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] FLOOR PANEL 241AAF WITH UPPER PULLED STRANDS WAS REPLACED BY FABRICATING A NEW PANEL IAW SRM 53-00-50-2R-0 AND DWG 147A5810 ID:0477;[02] ATTACHED CURE SHEET;[03] VERIFIED CORRECTIVE ACTION ITEM 1 AND 2.
